# SDR SIMA200610403

- Difficulty date: April 6, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Part serial: 10402606
- Condition: Overtemp
- Location: Nose
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A, B

## Discrepancy

NR 1 BATTERY OVERTEMP.  C/A REPLACED NR 1 BATTERY.  FOLLOWED ETN EM-05-009.  AIRCRAFT RETURNED TO SERVICE.  (K)
